Differential and Integral Equations

Some extremal singular solutions of a nonlinear elliptic equation

Juan Dávila

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 14, Number 3 (2001), 289-304.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations
Secondary: 35A20: Analytic methods, singularities 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35B45: A priori estimates 35J65: Nonlinear boundary value problems for linear elliptic equations


Dávila, Juan. Some extremal singular solutions of a nonlinear elliptic equation. Differential Integral Equations 14 (2001), no. 3, 289--304. https://projecteuclid.org/euclid.die/1356123329

Export citation